MAUDE Adverse Event Report: ASAHI INTECC MINAMO; GUIDE WIRE

ASAHI INTECC MINAMO; GUIDE WIRE
Model Number AH14R026S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Dr.& staff noticed ribbon distal segment of wire having an uncovered portion 15mm back from distal tip of wire, preceded with that wire for case.Pre-dil stented -post dil.Completed case and everything removed.Nothing left in patient.They were discharged -no injury recovered in normal fashion.

Brand Name
MINAMO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, ja 489-0 071
JA  489-0071
MDR Report Key9821829
Report Number3004718255-2020-00138
Device Sequence Number2871848
Product Code DQX
UDI-Device Identifier14547327130742
UDI-Public(01)14547327130742(17)200831(10)190904A601
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
Report Date (Section F) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberAH14R026S
Device Lot Number190904A601
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/09/2020
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer03/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/11/2020